# SDR R61A201312061308

- Difficulty date: December 6, 2013
- Submitted: December 15, 2013
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 5,414 hours, 5,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85713039953
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND EVIDENCE OF CORROSION ON COUNTER SINKS OF ACCESS PANEL 522CT.  MAINTENANCE R & R FUEL ACCESS PANEL IAW AMM 57-11-01-400-801.
